Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 30, Pages 1923-1931

On Sakaguchi functions

1Department of Mathematics, Suzhou University, Suzhou, Jiangsu 215006, China
2Department of Mathematics, Yangzhou University, Yangzhou, Jiangsu 225002, China

Received 20 May 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ding-Gong Yang and Jin-Lin Liu, “On Sakaguchi functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 30, pp. 1923-1931, 2003.